Downloads: 81

Files in This Item:
File Description SizeFormat 
0545-10.pdf765.24 kBAdobe PDFView/Open
Title: On Riemann-Hilbert transformations
Authors: Takasaki, Kanehisa
Issue Date: Jan-1985
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 545
Start page: 112
End page: 126
URI: http://hdl.handle.net/2433/98809
Appears in Collections:Theory and Application of Nonlinear Partial Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.